Descriptional complexity of lindenmayer systems

Link to publisher's homepage at http://amci.unimap.edu.my

Saved in:
書目詳細資料
Main Authors: Sherzod, Turaev, G., Mavlankulov, Mohamed, Othman, Prof. Dr., Mohd Hasan, Selamat, Assoc. Prof.
其他作者: sherzod@fsktm.upm.edu.my
格式: Article
語言:English
出版: Institute of Engineering Mathematics, Universiti Malaysia Perlis 2014
主題:
在線閱讀:http://dspace.unimap.edu.my:80/dspace/handle/123456789/35559
標簽: 添加標簽
沒有標簽, 成為第一個標記此記錄!
id my.unimap-35559
record_format dspace
spelling my.unimap-355592018-07-24T01:55:58Z Descriptional complexity of lindenmayer systems Sherzod, Turaev G., Mavlankulov Mohamed, Othman, Prof. Dr. Mohd Hasan, Selamat, Assoc. Prof. sherzod@fsktm.upm.edu.my Context-free languages L systems Tree controlled grammars Descriptional complexity Nonterminal complexity Link to publisher's homepage at http://amci.unimap.edu.my In this paper we study the nonterminal complexity of Lindenmayer systems with respect to tree controlled grammars. We show that all 0L, D0L and E0L languages can be generated by tree controlled grammars with at most five nonterminals. The results based on the idea of using a tree controlled grammar in the t-normal form, which has the one active nonterminal, and a coding homomorphism. 2014-06-16T04:11:25Z 2014-06-16T04:11:25Z 2012 Article Applied Mathematics and Computational Intelligence (AMCI), vol.1, 2012, pages 12-23 2289-1315 (print) 2289-1323 (online) http://dspace.unimap.edu.my:80/dspace/handle/123456789/35559 http://amci.unimap.edu.my/Vol_1_2012/02.html en Institute of Engineering Mathematics, Universiti Malaysia Perlis
institution Universiti Malaysia Perlis
building UniMAP Library
collection Institutional Repository
continent Asia
country Malaysia
content_provider Universiti Malaysia Perlis
content_source UniMAP Library Digital Repository
url_provider http://dspace.unimap.edu.my/
language English
topic Context-free languages
L systems
Tree controlled grammars
Descriptional complexity
Nonterminal complexity
spellingShingle Context-free languages
L systems
Tree controlled grammars
Descriptional complexity
Nonterminal complexity
Sherzod, Turaev
G., Mavlankulov
Mohamed, Othman, Prof. Dr.
Mohd Hasan, Selamat, Assoc. Prof.
Descriptional complexity of lindenmayer systems
description Link to publisher's homepage at http://amci.unimap.edu.my
author2 sherzod@fsktm.upm.edu.my
author_facet sherzod@fsktm.upm.edu.my
Sherzod, Turaev
G., Mavlankulov
Mohamed, Othman, Prof. Dr.
Mohd Hasan, Selamat, Assoc. Prof.
format Article
author Sherzod, Turaev
G., Mavlankulov
Mohamed, Othman, Prof. Dr.
Mohd Hasan, Selamat, Assoc. Prof.
author_sort Sherzod, Turaev
title Descriptional complexity of lindenmayer systems
title_short Descriptional complexity of lindenmayer systems
title_full Descriptional complexity of lindenmayer systems
title_fullStr Descriptional complexity of lindenmayer systems
title_full_unstemmed Descriptional complexity of lindenmayer systems
title_sort descriptional complexity of lindenmayer systems
publisher Institute of Engineering Mathematics, Universiti Malaysia Perlis
publishDate 2014
url http://dspace.unimap.edu.my:80/dspace/handle/123456789/35559
_version_ 1643804036388880384
score 13.250246